About this Journal Submit a Manuscript Table of Contents
Abstract and Applied Analysis
Volume 2012 (2012), Article ID 965281, 14 pages
Research Article

Poisson Noise Removal Scheme Based on Fourth-Order PDE by Alternating Minimization Algorithm

1College of Mathematics and Econometrics, Hunan University, Hunan, Changsha 410082, China
2Department of Mathematics, Chuxiong Normal University, Yunnan, Chuxiong 675000, China

Received 17 September 2011; Revised 23 October 2011; Accepted 19 November 2011

Academic Editor: Muhammad Aslam Noor

Copyright © 2012 Weifeng Zhou and Qingguo Li. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Citations to this Article [2 citations]

The following is the list of published articles that have cited the current article.

  • Jian Bai, and Xiang-Chu Feng, “An integro-differential equation approach to reconstructing images corrupted by poisson noise,” Dianzi Yu Xinxi Xuebao/Journal of Electronics and Information Technology, vol. 35, no. 2, pp. 451–456, 2013. View at Publisher · View at Google Scholar
  • Le Jiang, Jin Huang, Xiao-Guang Lv, and Jun Liu, “Restoring Poissonian Images by a Combined First-Order and Second-Order Variation Approach,” Journal of Mathematics, vol. 2013, pp. 1–11, 2013. View at Publisher · View at Google Scholar